MathSciNet Relay Station
MathSciNet bibliographic data
MR2552115 37E10 (37C15 37E45)
Fayad, Bassam; Khanin, Kostantin Smooth linearization of commuting circle diffeomorphisms. Ann. of Math. (2) 170 (2009), no. 2, 961–980.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement